On the spectrum of the hecke groups

R. S. Phillips, P. Sarnak

Research output: Contribution to journalArticle

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)211-221
Number of pages11
JournalDuke Mathematical Journal
Volume52
Issue number1
DOIs
StatePublished - Mar 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the spectrum of the hecke groups'. Together they form a unique fingerprint.

  • Cite this